Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Extreme stiffness, immobility, aching and popping bones, numbness in hands and feet. Easy way to detect the cause?

Hey, I m 19 years old, I ve used methamphetamine once ~3 months ago (it lowers your calcium levels which was clearly visible on my teeth and causes dehydration) and since all my joints and bones (especially my wrists) started popping and giving crackling sounds really bad, also I m feeling numbness in my hands and feet, 2 days ago I was trying to lift a really heavy desk and it seems like my posture/ spine has become curved since. I was thinking that maybe I have some sort of osteoporosis or generally low bone density and I have made some fractures of my spine. It s doesn t feel painful, it s just a huge discomfort, but according to what I ve read on the internet some people don t feel any pain, especially at the beginning. What I feel is extreme stiffness and immobility. Is there any easy way to check whether it s the muscles or an actual fracture? Could muscle spasm at my back make look my spine significantly curved to the point my height has decreased? My doctor wants to send me to a physiotherapist, but I m worried that if it s a fracture it will make it even worse. What s your opinion?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for your query.
Cause of numbness in hands and feet could be due to nerve compression or deficiency of vit b12. Through clinical evaluation is required to reach the diagnosis. taking methylcobalamin supplements will be helpful.
I do hope that you have found something helpful and I will be glad to answer any further query.
Take care
Answered: Thu, 28 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor